MAUDE Adverse Event Report: APPLIED MEDICAL CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB03
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown."the surgeon was using the trocar by putting an instrument through the port and heard the trocar crack.They had to remove trocar and find all pieces in the patient." patient status - "released.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned for evaluation, however, pictures of the unit were provided.Upon inspection of the pictures, engineering confirmed the tip of the cannula was fractured and noted the fracture appeared to be a clean break.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.Although the exact root cause of the incident could not be determined, applied medical has received reports of similar issues and has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of incident.Additional information was requested from the customer and provided.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTB03, 5X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5390048
Report Number2027111-2016-00061
Device Sequence Number18955743
Product Code GCJ
UDI-Device Identifier00607915123512
UDI-Public(01)00607915123512(17)180922(30)01(10)1254676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 12/31/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/22/2018
Device Model NumberCTB03
Device Catalogue Number101138301
Device Lot Number1254676
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/25/2016
Supplement Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;